# SDR AUS20011114

- Difficulty date: October 22, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Pin
- Part number: 03101243
- Condition: Worn
- Location: Stabilizer Posit
- Component: Stabilizer Posit, Cessna, 55657544
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM INDICATOR SKIPPED GROOVES ON TRIM WHEEL GIVINGINCORRECT TRIM POSITION INDICATION. BOTH WHEEL FUSE PLUGS BLEWDUE TO EXCESSIVE BRAKING.
